# SDR FDEA201601060063

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200348H
- Part serial: 000553
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TOP FLAP, TOP SIDE HAS GOUGE & POSSIBLE CRACK IN SKIN.  REPAIRED RT WING INBD TOP FLAP, TOP SKIN SURFACE IAW-SRM-51-70-07 CAT A MAJOR REPAIR, REF EA F-5750-T0322458 PT 1.
